# SDR HYIA20200402002

- Difficulty date: March 19, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N133CA
- Make and model: Tecnam P2012
- Aircraft serial: 003US
- Aircraft time: 198 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 21234100015001
- Condition: Leaking
- Location: Radome
- Part time: 47 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT PFD 1 WAS INDICATION 8 KNOTS FASTER THAN PFD 2 AND PFD 2 WAS INDICATING 100 FEET HIGHER THAN PFD 1.  BOTH PITOT TUBES WERE FOUND TO BE LEAKING AT THE PITOT TUBE SHELL.  THE PITOT TUBES WERE REPLACED WITH NEW ASSEMBLIES AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE PITOT TUBE PART NUMBERS ARE: 212-34-10-0015-001 (LEFT) AND 212-34-10-0015-002 (RIGHT).
